# SDR P5CA0401047

- Difficulty date: March 2, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N924FT
- Make and model: Boeing 747236B
- Aircraft serial: 21730
- Aircraft time: 66,474 hours, 18,465 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop
- Condition: Out Of Adjust
- Location: L-1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L-1 DOOR DIFFICULT TO CLOSE.  ADJUSTED ALL STOPS AS REQ'D IAW MM 52-11-01, OPS CHECK NORMAL.
